Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1972, Volume 17, Issue 2, Pages 238–252 (Mi tvp2524)  

This article is cited in 8 scientific papers (total in 8 papers)

The structure of random graphs $\mathscr G_m (x\mid h)$

V. E. Stepanov

Moscow
Full-text PDF (790 kB) Citations (8)
Abstract: This paper is an immediate continuation of [1]. On the basis of the more exact estimate than in [1] of statistical sum $Z_m(x\mid h)$, limiting distributions of various characteristicsof random graph $\mathscr G_m (x\mid h)$ are found. In particular, asymptotical normality of the number of all components, the number of small components, the number of vertices in a gigantic component is proved. The peculiarities of the transition through the phase division line; in the domain $x>2$ are studied.
Received: 02.12.1970
English version:
Theory of Probability and its Applications, 1973, Volume 17, Issue 2, Pages 227–242
DOI: https://doi.org/10.1137/1117028
Bibliographic databases:
Language: Russian
Citation: V. E. Stepanov, “The structure of random graphs $\mathscr G_m (x\mid h)$”, Teor. Veroyatnost. i Primenen., 17:2 (1972), 238–252; Theory Probab. Appl., 17:2 (1973), 227–242
Citation in format AMSBIB
\Bibitem{Ste72}
\by V.~E.~Stepanov
\paper The structure of random graphs~$\mathscr G_m (x\mid h)$
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 2
\pages 238--252
\mathnet{http://mi.mathnet.ru/tvp2524}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=298724}
\zmath{https://zbmath.org/?q=an:0264.90048}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 2
\pages 227--242
\crossref{https://doi.org/10.1137/1117028}
Linking options:
  • https://www.mathnet.ru/eng/tvp2524
  • https://www.mathnet.ru/eng/tvp/v17/i2/p238
  • This publication is cited in the following 8 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:194
    Full-text PDF :111
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024